# SDR UPS405424

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Le Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK IN UPPER CHORD FLANGE L/E RIB AT I/B LEADING EDGE STATION 802.5, 852.45 AND 886.5.  REPAIRED IAW SRM 57-20-03 FIG 1.
